# SDR SIMA200523502

- Difficulty date: August 12, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fs 25
- Part time: 11,880 hours, 11,060 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ON THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND TO BE CORRODED.  ADDITIONAL CORROSION WAS FOUND ON THE CENTER OMEGA BEAM AT THE GRAPHITE CROSSBEAM.  REMOVED THE PREVIOUS REPAIR AND ENLARGED THE CUT OUT.  FABRICATED A DOUBLER, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 30 CHAPTERS 53-00-10.  (M)
